# SDR 2009FA0000713

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N61BA
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 729SA
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 010A31870
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF LOSS OF PRESSURIZATION IN FLIGHT AND UNABLE TO MAINTAIN SUFFICIENT CABIN PRESSURE TO SUSTAIN FLIGHT AT HIGHER ALTITUDES.  RT CABIN WINDOW FWD OF EMERGENCY EXIT WAS FOUND TO HAVE SEVERE CRACKS AT BOTH UPPER CORNERS ALLOWING PRESSURE FROME THE CABIN TO ESCAPE TO THE ATMOSPHERE.  REPLACED AFFECTED WINDOW WITH NEW MU2-11002-101 CABIN WINDOW UNDER STC SA01594SE.  (K)
